# SDR YENA201910280632

- Difficulty date: October 28, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 51,653 hours, 18,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113122
- Condition: Failed
- Location: Cabin
- Part time: 29,256 hours, 10,389 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERGENCY LIGHT BATTERY 10WL FAILS TEST; R & R BATTERY 10WL IAW AMM 33-51-38. OPS CKS OK.
